Advertisement

On Some Tree-Indexed Series with One and Two Parameters

  • F. ChapotonEmail author
Conference paper
  • 37 Downloads
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 314)

Abstract

There is a rich algebraic setting involving free pre-Lie algebras and the combinatorics of rooted trees. In this context, one can consider the analog of formal power series, called tree-indexed series. Several interesting such series are known, including one called \(\varOmega \) and its more recent one-parameter and two-parameters generalizations. This survey article explains how one can compute their coefficients using Ehrhart polynomials of lattice polytopes.

Keywords

Order polytope Rooted tree Pre-Lie algebra Ehrhart polynomial q-Bernoulli number 

References

  1. 1.
    Agračev, A.A., Gamkrelidze, R.V.: Chronological algebras and nonstationary vector fields. In: Problems in Geometry, Vol. 11 (Russian), pp. 135–176, 243. Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Informatsii, Moscow (1980)Google Scholar
  2. 2.
    Beck, M., Robins, S.: Computing the continuous discretely. Undergraduate Texts in Mathematics. Springer, New York (2007). Integer-point enumeration in polyhedraGoogle Scholar
  3. 3.
    Brouder, C.: Runge-Kutta methods and renormalization. Eur. Phys. J. C 12, 521–534 (2000).  https://doi.org/10.1007/s100529900235CrossRefGoogle Scholar
  4. 4.
    Butcher, J.C.: An algebraic theory of integration methods. Math. Comp. 26, 79–106 (1972)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Carlitz, L.: \(q\)-Bernoulli numbers and polynomials. Duke Math. J. 15, 987–1000 (1948)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Chapoton, F.: A rooted-trees \(q\)-series lifting a one-parameter family of Lie idempotents. Algebra Number Theory 3(6), 611–636 (2009).  https://doi.org/10.2140/ant.2009.3.611
  7. 7.
    Chapoton, F.: Fractions de Bernoulli-Carlitz et opérateurs \(q\)-zeta. J. Théor. Nombres Bordeaux 22(3), 575–581 (2010)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Chapoton, F.: Sur une série en arbres à deux paramètres. Séminaire Lotharingien de Combinatoire 70 (2013)Google Scholar
  9. 9.
    Chapoton, F.: \(q\)-analogues of Ehrhart polynomials. Proc. Edinb. Math. Soc. (2) 59(2), 339–358 (2016).  https://doi.org/10.1017/S0013091515000243
  10. 10.
    Chapoton, F., Essouabri, D.: \(q\)-Ehrhart polynomials of Gorenstein polytopes, Bernoulli umbra and related Dirichlet series. Mosc. J. Comb. Number Theory 5(4), 13–38 (2015)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Connes, A., Kreimer, D.: Hopf algebras, renormalization and noncommutative geometry. Comm. Math. Phys. 199(1), 203–242 (1998).  https://doi.org/10.1007/s002200050499
  12. 12.
    Connes, A., Kreimer, D.: Renormalization in quantum field theory and the Riemann-Hilbert problem. I. The Hopf algebra structure of graphs and the main theorem. Comm. Math. Phys. 210(1), 249–273 (2000).  https://doi.org/10.1007/s002200050779
  13. 13.
    Connes, A., Kreimer, D.: Renormalization in quantum field theory and the Riemann-Hilbert problem. II. The \(\beta \)-function, diffeomorphisms and the renormalization group. Comm. Math. Phys. 216(1), 215–241 (2001).  https://doi.org/10.1007/PL00005547
  14. 14.
    Duchamp, G., Hivert, F., Thibon, J.Y.: Noncommutative symmetric functions. VI. Free quasi-symmetric functions and related algebras. Internat. J. Algebra Comput. 12(5), 671–717 (2002).  https://doi.org/10.1142/S0218196702001139
  15. 15.
    Ebrahimi-Fard, K., Manchon, D.: A Magnus- and Fer-type formula in dendriform algebras. Found. Comput. Math. 9(3), 295–316 (2009).  https://doi.org/10.1007/s10208-008-9023-3
  16. 16.
    Grossman, R., Larson, R.G.: Hopf-algebraic structure of families of trees. J. Algebra 126(1), 184–210 (1989).  https://doi.org/10.1016/0021-8693(89)90328-1
  17. 17.
    Krajewski, T., Martinetti, P.: Wilsonian renormalization, differential equations and Hopf algebras. Combinatorics Phys. Contemp. Math. 539, 187–236. Amer. Math. Soc., Providence, RI (2011).  https://doi.org/10.1090/conm/539/10635
  18. 18.
    Krob, D., Leclerc, B., Thibon, J.Y.: Noncommutative symmetric functions. II. Transformations of alphabets. Internat. J. Algebra Comput. 7(2), 181–264 (1997).  https://doi.org/10.1142/S0218196797000113
  19. 19.
    Loday, J.L.: Dialgebras. In: Dialgebras and related operads, Lecture Notes in Math., vol. 1763, pp. 7–66. Springer, Berlin (2001).  https://doi.org/10.1007/3-540-45328-82
  20. 20.
    Lundervold, A., Munthe-Kaas, H.: Hopf algebras of formal diffeomorphisms and numerical integration on manifolds. Combinatorics Phys. Contemp. Math. 539, 295–324. Amer. Math. Soc., Providence, RI (2011).  https://doi.org/10.1090/conm/539/10641
  21. 21.
    Lundervold, A., Munthe-Kaas, H.: Backward error analysis and the substitution law for Lie group integrators. Found. Comput. Math. 13(2), 161–186 (2013). URL http://dx.doi.org.docelec.univ-lyon1.fr/10.1007/s10208-012-9130-z
  22. 22.
    Malvenuto, C., Reutenauer, C.: Duality between quasi-symmetric functions and the Solomon descent algebra. J. Algebra 177(3), 967–982 (1995).  https://doi.org/10.1006/jabr.1995.1336
  23. 23.
    Manchon, D.: A short survey on pre-Lie algebras. In: Noncommutative geometry and physics: renormalisation, motives, index theory, ESI Lect. Math. Phys., pp. 89–102. Eur. Math. Soc., Zürich (2011).  https://doi.org/10.4171/008-1/3
  24. 24.
    Munthe-Kaas, H.Z., Lundervold, A.: On post-Lie algebras, Lie-Butcher series and moving frames. Found. Comput. Math. 13(4), 583–613 (2013).  https://doi.org/10.1007/s10208-013-9167-7
  25. 25.
    Oger, B.: Etudes de séries particulières dans le groupe des séries en arbres. mémoire de Master 2, ENS Lyon (2010)Google Scholar
  26. 26.
    Santos, F., Stump, C., Welker, V.: Noncrossing sets and a Grassmann associahedron. Forum Math. Sigma 5, e5, 49 (2017).  https://doi.org/10.1017/fms.2017.1
  27. 27.
    Stanley, R.P.: Two poset polytopes. Discrete Comput. Geom. 1(1), 9–23 (1986).  https://doi.org/10.1007/BF02187680
  28. 28.
    Villarino, M.B.: Ramanujan’s harmonic number expansion (2005). arXiv.org:math/0511335
  29. 29.
    Villarino, M.B.: Ramanujan’s harmonic number expansion into negative powers of a triangular number. JIPAM. J. Inequal. Pure Appl. Math. 9(3), Article 89, 12 (2008)Google Scholar
  30. 30.
    Wright, D., Zhao, W.: D-log and formal flow for analytic isomorphisms of \(n\)-space. Trans. Amer. Math. Soc. 355(8), 3117–3141 (electronic) (2003).  https://doi.org/10.1090/S0002-9947-03-03295-1

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Institut de Recherche Mathématique Avancée, UMR 7501, Université de Strasbourg et CNRSStrasbourgFrance

Personalised recommendations